Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability of rational multistep approximations of holomorphic semigroups

Author: C. Palencia
Journal: Math. Comp. 64 (1995), 591-599
MSC: Primary 65J10; Secondary 34G10, 47D06, 65M12
MathSciNet review: 1277770
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the stability of semidiscretizations in time of holomorphic semigroups in Banach spaces by means of $ {\text{A}}(\alpha )$-stable rational multistep methods. No assumptions on the method other than $ {\text{A}}(\alpha )$-stability are required. Our result is applicable in the maximum norm analysis of parabolic problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65J10, 34G10, 47D06, 65M12

Retrieve articles in all journals with MSC: 65J10, 34G10, 47D06, 65M12

Additional Information

Keywords: Parabolic problems, holomorphic semigroups, analytic semigroups, multistep and rational methods, stability, $ {\text{A}}(\alpha )$-stability, maximum norm, Banach spaces
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society